# SDR UPS03841222

- Difficulty date: August 27, 2003
- Submitted: September 15, 2003
- Operation: Air carrier
- Aircraft: N809UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46109
- Aircraft time: 76,467 hours, 26,519 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 9754022504N
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2, FLOORBEAM FITTING IS CRACKED AT STA. 340 RBL. 58     REMOVED AND REPLACED FITTING IAW DWG. 9754022,AND SRM. 51-1-20D
